# SDR FXGA202410210002

- Difficulty date: October 16, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N418RE
- Make and model: Textrn 408
- Aircraft serial: 4080029
- Aircraft time: 173 hours, 135 cycles
- Engine: Pwa PT6A65*
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Rod End
- Part number: 785216140
- Condition: Broken
- Part time: 173 hours, 135 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW WROTE UP "INERTIAL SEP R" CAS WARNING MESSAGE WAS DISPLAYED. UPON INVESTIGATION OF THE RIGHT ENGINE INERTIAL SEPARATOR, IT WAS FOUND THAT THE UPPER ATTACHMENT ROD END FOR THE INERTIAL SEPARATOR ACTUATOR HAD BROKEN OFF AT THE SHANK OF THE ROD END CAUSING THE ACTUATOR TO FLOAT AROUND AND NOT PROPERLY ACTUATE THE ICE VANE DOORS.
